MathSciNet Relay Station
MathSciNet bibliographic data
MR2031210 37J35 (34M35 81R12)
Takemura, Kouichi The Heun equation and the Calogero-Moser-Sutherland system. III. The finite-gap property and the monodromy. J. Nonlinear Math. Phys. 11 (2004), no. 1, 21–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement